Modulation spaces, Wiener amalgam spaces, and Brownian motions

Arpad Benyi*, Tadahiro Oh

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review


We study the local-in-time regularity of the Brownian motion with respect to localized variants of modulation spaces M^{p, q}_s and Wiener amalgam spaces W^{p, q}_s. We show that the periodic Brownian motion belongs locally in time to M^{p, q}_s (T) and W^{p, q}_s (T) for (s-1)q < -1, and the condition on the indices is optimal. Moreover, with the Wiener measure \mu on T, we show that (M^{p, q}_s (T), \mu) and (W^{p, q}_s (T), \mu) form abstract Wiener spaces for the same range of indices, yielding large deviation estimates. We also establish the endpoint regularity of the periodic Brownian motion with respect to a Besov-type space \ft{b}^s_{p, \infty} (T). Specifically, we prove that the Brownian motion belongs to \ft{b}^s_{p, \infty} (T) for (s-1) p = -1, and it obeys a large deviation estimate. Finally, we revisit the regularity of Brownian motion on usual local Besov spaces B_{p, q}^s, and indicate the endpoint large deviation estimates.

Original languageEnglish
Pages (from-to)2943-2981
Number of pages39
JournalAdvances in Mathematics
Issue number5
Publication statusPublished - 1 Dec 2011


  • Brownian motion
  • modulation spaces
  • Wiener amalgam spaces
  • Besov spaces
  • abstract Wiener spaces
  • random Fourier series


Dive into the research topics of 'Modulation spaces, Wiener amalgam spaces, and Brownian motions'. Together they form a unique fingerprint.

Cite this